# SDR SWAA2023042621296

- Difficulty date: March 27, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOORWAY MOPSILL VERTICAL FLANGE; STA 310-331; RBL 58-59; WL 209 AND STA 327-329 ON HORIZONAL FLANGE; RBL 58 WL 208.<REMOVED CORROSION ON STEP 2;[04] ADDED BLEND TO STEP 1;[05] ADDED BLEND TO STEP 1;[06] REMOVED 26 EA FASTENERS ON FWD SERVICE DOORWAY MOPSILL VERTICAL FLANGE; STA 310-331; RBL 58-59; WL 209 AND STA 327-329 ON HORIZONAL FLANGE; RBL 58 WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTIONS 1-6.;[08] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.ACCOMPLISHED UT THICKNESS MEASUREMENT IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. MINIMUM REMAINING THICKNESS FOUND 0.074' ADJACENT TO 0.080' SEE ATTACHED GRID.  EQUIPMENT USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/2023 -EPOCH 650 ID: ATS2342 CAL DUE: 07/2023;[09] MAX MATERIAL REMOVED WAS .006' FROM .080'. FOUND TO BE OUT OF LIMITS DUE TO BLEND GOES PAST THE 3 OUT OF TEN FASTENER LIMITS PER SRM 53-10-15-1A-2; STEP 4E; FIGURE 103 G.;INSTALLED 26 EA FASTENERS IN FWD SERVICE DOORWAY MOPSILL VERTICAL FLANGE; STA 310-331; RBL 58-59; WL 209 AND STA 327-329 ON HORIZONAL FLANGE; RBL 58 WL 208 PER SRM 51-40-02-0G-0; DWG# 141A8310; SHEETS 39; 46.;[14] VERIFIED CORRECTIVE ACTION 13.;[15] REPAIRED CORROSION DAMAGE ON FWD SERVICE DOORWAY MOPSILL VERTICAL FLANGE; STA 310-331; RBL 58-59; WL 209 AND STA 327-329 ON HORIZONAL FLANGE; RBL 58 WL 208. PER EA 23-153-01082
